8-fluid ounces of Children's Zyrtec Allergy Syrup with cetirizine hydrochloride provides powerful, all-day relief of your kid's indoor, outdoor, & seasonal allergy symptoms including runny nose, sneezing, itchy, watery eyes & itchy nose & throat
Zyrtec children's allergy liquid medicine contains 5 milligrams of the antihistamine cetirizine hydrochloride in each 5 mL & provides 24 hours of kids' allergy relief from symptoms of hay fever & other upper respiratory allergies
From Zyrtec, the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy medicine syrup is available in a kid friendly grape flavor & is both dye-free & sugar-free
Kids' allergy medicine includes dosing cup & is suitable for children ages two years & up, for consistently powerful all-day relief of your child's indoor & outdoor allergies. Only use the enclosed dosing cup, & dosages may vary depending on age
Children's cetirizine liquid treats indoor allergies caused by dust, mold, & pet dander, as well as outdoor allergies caused by tree pollen, weeds, & grasses & contains no ingredient made from a gluten-containing grain (wheat, barley, or rye)
Description
Get powerful relief from indoor, outdoor, and seasonal allergy symptoms with Children's Zyrtec 24 Hour Allergy Relief Syrup. With 5 milligrams of the antihistamine cetirizine hydrochloride in each 5 mL dose, this over-the-counter children's allergy medicine offers all-day, 24-hour relief from common symptoms of hay fever, seasonal allergies, and other upper respiratory allergies. Kid's allergy liquid provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up for allergy symptom relief, Zyrtec Children's Cetirizine Hydrochloride allergy medicine is dye-free, sugar-free and available in a kid-friendly grape flavor. Kids' liquid allergy relief medication contains no ingredient made from a gluten-containing grain (wheat, barley, or rye)